RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
General information
Latest issue
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



TMF:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


1988, Volume 75, Number 1  


Quantum current lie algebra as the universal algebraic structure of the symmetries of completely integrable nonlinear dynamical systems of theoretical and mathematical physics
N. N. Bogolyubov (Jr.), A. K. Prikarpatskii
3
On straightening the characteristics of a quasilinear second-order equation
F. Kh. Mukminov
18
Operator expansions in the minimal subtraction scheme. I. The gluing method
K. G. Chetyrkin
26
Evolution of a quantum system subject to continuous measurement
M. B. Menskii
41
Off-shell description of two-particle interactions by the boundary condition method
N. M. Petrov
53
Off-shell two-particle scattering amplitude in the $P$-matrix approach
V. A. Babenko, N. M. Petrov
61
Large-scale fluctuations in bounded plasma-molecular systems
A. G. Zagorodnii, Yu. L. Klimontovich, I. P. Yakimenko
70
Green's functions of spiral magnets in the hydrodynamic and quasiparticle approximations
M. Yu. Kovalevsky, S. V. Peletminskii, A. A. Rozhkov
86
Free energy of a many-boson system at low temperatures
I. A. Vakarchuk, P. A. Glushak
101
Solution of the Kasteleyn model on a half-plane
E. I. Kornilov, V. B. Priezzhev
114
Kinetic description of collective oscillations in a system of parametric spin waves. III. Long-wave collective modes
V. G. Morozov, A. N. Mukhai
124
Construction of theory of a binary mixture of nonideal bose gases (or liquids) by the method of collective variables. III. Perturbation theory
G. O. Balabanyan
137
Ground state and excitations of a one-dimensional bose gas on a finite interval
V. L. Bulatov
148
A generalization of the renormalization-group equations for quantum-field theories of arbitrary form
D. I. Kazakov
157
Теоретическая и математическая физика Theoretical and Mathematical Physics
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019